| Model Number |
DTMB1QQ |
| Medical Device Problem Codes |
Device Alarm System (1012); Failure to Interrogate (1332)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the healthcare professional could not establish a connection with the cardiac resynchronization therapy defibrillator (crt-d).It was noted that the healthcare professional started with a mobile programmer and when connection could not be made with the device, they attempted two separate programmers.They then tried placing a magnet over the device and could not get the device to make a tone.When the patient arrived for a generator change, a mobile programmer was used from the hospital and the device was able to be interrogated and was able to demonstrate tones.Once the healthcare professional ended the session, a magnet was placed over the device and a tone was emitted.The device was explanted and replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.